# SDR HNAA2020033110114

- Difficulty date: March 30, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 45,772 hours, 42,338 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT STEERING DISCONNECT SWITCH ON YOKE IS INOP. DISCREPANCY VERIFIED. R&R'D SWITCH IAW AMM 32-50-08. NO FIX. OPENED PANELS 223ELW AND 224 ERW AND SWAPPED RELAYS K0366 AND K0650.NO FIX. SWAPPED K0007 AND K0244.NO FIX. RETURNED RELAYS TO ORIGIONAL POSITION AND CLOSED PANELS 223 ELW AND 224 ERW. INSPECTED TILLER HARNESS WITH NO DEFECTS. OPENED PANEL 123BL TO INSPECT STEERING ECM WITH NO DEFECTS.
